1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. What can you teach someone online? Tell us here!
    Dismiss Notice
  4. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Beware Fo Viagra [msn News]

Discussion in 'Health Issues' started by sunkan, Oct 21, 2007.

  1. sunkan

    sunkan Gold IL'ite

    Messages:
    4,124
    Likes Received:
    234
    Trophy Points:
    153
    Gender:
    Female
    Beware of Viagra!

    Friday, October 19, 2007
    14:48 IST
    [​IMG]


    Washington: If you thought Viagra was the greatest medical miracle man ever had, here is something you need to know: Viagra and other impotence drugs can cause sudden hearing loss!

    It's not clear that the drugs truly trigger hearing loss, but in the US, authorities have decided to add a warning about the possible risk after counting 29 reports of the problem since 1996 among users of this family of medicines.

    The impotence drugs Viagra, Cialis and Levitra will bear the warnings. So will Revatio, a drug for pulmonary hypertension, which contains the same ingredient as Viagra.

    Viagra's label already mentioned hearing loss as a possibility, because a few cases were reported during initial testing of that drug. But given that hearing loss is a risk of advancing age and certain conditions, such as diabetes and heart disease, that can lead to impotence, it wasn't clear if the link was real.

    That still isn't clear, said FDA ear nose and throat specialist Dr. Robert Boucher. But in poring over FDA's database of possible drug reactions, what struck him was these 29 reports said the hearing loss occurred without hours to two days of taking one of the drugs.

    "We don't know enough to say that it's ironclad caused by the drugs, but we see enough to say we can't ignore it either," he said.

    The reports involve hearing loss in one ear, which in a third of cases was temporary.

    FDA urged patients who experience any hearing problems - loss or ringing in the ears - to promptly call their doctors and stop taking the impotence drugs.
     
    Loading...

  2. vjbunny

    vjbunny IL Hall of Fame

    Messages:
    4,873
    Likes Received:
    1,809
    Trophy Points:
    315
    Gender:
    Female
    Dear Sunkan
    Thanks for sharing the information
     

Share This Page